Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 7 No. 3 (2021)
Vol. 7 No. 3 (2021)
Published:
2021-09-13
Articles
Asymptotic Estimate of Number of Level Crossings of a Random Algebraic Polynomial
Prasana Kumar Mishra
35-40
Requires Subscription
PDF
Intuitionistic Fuzzy X-Subalgebra of Near-Subtraction Semigroups
J. Siva Ranjini, V. Mahalakshmi
24-27
Requires Subscription
PDF
d*gα –Homeomorphism and d*gαc–Homeomorphism in Topological Spaces
M. Vigneshwaran, S. Ranganayaki
1-5
Requires Subscription
PDF
Proportional Study on Intuitionistic Fuzzy Matrix in Robust
K. Revathi, P. Sundararajan
28-34
Requires Subscription
PDF
Properties and Applications of d*gα - Closed Sets in Topological Spaces
M. Vigneshwaran, S. Ranganayaki
6-23
Requires Subscription
PDF